MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier:(b)(6).
 
Event or Problem Description
Elegance clinical study it was reported that vessel dissection occurred.In (b)(6) 2023, the subject underwent treatment with ranger drug coated balloon and eluvia drug-eluting stent as a part of the elegance clinical trial.The target lesion #001 was in the right mid popliteal artery extending into right distal popliteal artery with proximal reference vessel diameter of 4 mm and distal reference vessel diameter of 4 mm with lesion length of 60 mm and 75% stenosis and was classified as tasc ii d lesion.Treatment of target lesion was performed by dilation using study device, 4 mm x 60 mm of ranger drug-coated balloon.Post treatment, the final residual stenosis was noted to be 30%.The target lesion #002 was in the right distal superficial femoral artery with proximal reference vessel diameter of 6 mm and distal reference vessel diameter of 6 mm with lesion length of 15 mm and 80% stenosis and was classified as tasc ii d lesion.Treatment of target lesion was performed by placement of study device, 6 mm x 40 mm eluvia drug-eluting stent.Following post-dilation was performed with 6 mm x 40 mm mustang pta balloon and 4 mm x 40 mm advance pta balloon and the final residual stenosis was noted to be 0%.On the same day of index procedure, non-flow limiting dissection of grade b was noted within the tp trunk into the right posterior tibial artery due to 2.5 mm x 80 mm coyote otw pta balloon.Dissection noted was treated using a 3 mmx 12 mm non-boston scientific (bsc) balloon with improvement in the flow.Two days later, the subject was discharged on aspirin and clopidogrel.No additional information is available from site at this point of time.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17038799
Report Number2124215-2023-25135
Device Sequence Number6515904
Product Code DQY
UDI-Device Identifier08714729797180
UDI-Public08714729797180
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2025
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0030203614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient EthnicityHispanic